Decidable and undecidable prime theories in infinite-valued logic

Annals of Pure and Applied Logic 108 (1-3):269-278 (2001)
  Copy   BIBTEX

Abstract

In classical propositional logic, a theory T is prime iff it is complete. In Łukasiewicz infinite-valued logic the two notions split, completeness being stronger than primeness. Using toric desingularization algorithms and the fine structure of prime ideal spaces of free ℓ -groups, in this paper we shall characterize prime theories in infinite-valued logic. We will show that recursively enumerable prime theories over a finite number of variables are decidable, and we will exhibit an example of an undecidable r.e. prime theory over countably many variables

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Incomparable prime ideals of recursively enumerable degrees.William C. Calhoun - 1993 - Annals of Pure and Applied Logic 63 (1):39-56.
Degree spectra of prime models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430-442.
Degree Spectra of Prime Models.Barbara F. Csima - 2004 - Journal of Symbolic Logic 69 (2):430 - 442.
On Pascal triangles modulo a prime power.Alexis Bés - 1997 - Annals of Pure and Applied Logic 89 (1):17-35.
Finite axiomatizability in Łukasiewicz logic.Daniele Mundici - 2011 - Annals of Pure and Applied Logic 162 (12):1035-1047.
Bounding Prime Models.Barbara F. Csima, Denis R. Hirschfeldt, Julia F. Knight & Robert I. Soare - 2004 - Journal of Symbolic Logic 69 (4):1117 - 1142.

Analytics

Added to PP
2014-01-16

Downloads
34 (#484,999)

6 months
18 (#152,314)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Interpretation of De Finetti coherence criterion in Łukasiewicz logic.Daniele Mundici - 2010 - Annals of Pure and Applied Logic 161 (2):235-245.
Geometry of Robinson consistency in Łukasiewicz logic.Manuela Busaniche & Daniele Mundici - 2007 - Annals of Pure and Applied Logic 147 (1):1-22.
Finite axiomatizability in Łukasiewicz logic.Daniele Mundici - 2011 - Annals of Pure and Applied Logic 162 (12):1035-1047.

Add more citations

References found in this work

Varieties of MV-algebras.Giovanni Panti - 1999 - Journal of Applied Non-Classical Logics 9 (1):141-157.

Add more references